Skip Navigation LinksHome > May/June 2013 - Volume 32 - Issue 3 > Propofol Infusion Syndrome Associated With Large-Dose Infusi...
Dimensions of Critical Care Nursing:
doi: 10.1097/DCC.0b013e3182864757
Clinical DIMENSION

Propofol Infusion Syndrome Associated With Large-Dose Infusion for Treatment of Seizure Activity

Deters, Darlene MSN, RN, ARNP, CCRN; Metzler, Mark BSN, RN, CCRN, USAF; Morgan, Maria BSN, RN, CCRN; Pronovost, Elizabeth RN; Feider, Laura PhD, RN

Collapse Box

Abstract

This article presents a case study of a young man with a history of epilepsy and the use of a propofol infusion to control his symptoms. Propofol-related infusion syndrome is presented.

© 2013 Wolters Kluwer Health | Lippincott Williams & Wilkins

Login

Article Tools

Share

Article Level Metrics

Search for Similar Articles
You may search for similar articles that contain these same keywords or you may modify the keyword list to augment your search.